# SDR 0400636313

- Difficulty date: May 1, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 22,086 hours, 2,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE 'A' AND 'B' RIGHT SIDE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE. REPLACED POWER SUPPLY. OPERATIONAL CHECK GOOD.
